MathSciNet Relay Station
MathSciNet bibliographic data
MR2557940 47H10 (46B99 46H99 46L05 58C30)
Lau, Anthony To-Ming; Mah, Peter F. Fixed point property for Banach algebras associated to locally compact groups. J. Funct. Anal. 258 (2010), no. 2, 357–372.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement